# SDR USAA2012062500027

- Difficulty date: May 27, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027801300
- Part serial: SA2269
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RIGHT WING LOWER EDGE AT SLAT TRACK 6 OF SLAT 2 AT WFX 7080.35.  REPAIRED 2 SLAT AT LOWER EDGE AT SLAT TRACK 6 AT AT WFX 7080.35 IAW EA 501958.
